Direct image of the de Rham system associated with a rational double point
Banach Center Publications (1997)
- Volume: 39, Issue: 1, page 155-160
- ISSN: 0137-6934
Access Full Article
topHow to cite
topReferences
top- B E. Brieskorn, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann. 166 (1966), 76-102. Zbl0145.09402
- D M. G. M. van Doorn and A. R. P. van den Essen, -Modules with support on a curve, Publ. Res. Inst. Math. Sci. 23 (1987), 937-953. Zbl0653.32007
- H R. Hotta, Introduction to D-Modules, Institute of Math. Sciences, Madras, India, 1987. Zbl0679.22010
- M. Kashiwara, On the maximally overdetermined system of linear differential equations I, Publ. Res. Inst. Math. Sci. 19 (1975), 563-579. Zbl0313.58019
- M. Kashiwara, B-functions and holonomic systems, Invent. Math. 38 (1976), 33-53. Zbl0354.35082
- M. Kashiwara, On the holonomic systems of linear differential equations II, Invent. Math. 49 (1978), 121-136. Zbl0401.32005
- M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci. 17 (1984), 319-365. Zbl0566.32023
- M Z. Mebkhout, Local cohomology of analytic spaces, Publ. Res. Inst. Math. Sci. 12 Suppl. (1977), 247-256. Zbl0372.32007
- P F. Pham, Singularités des Systèmes Différentiels de Gauss-Manin, Progr. Math. 2 (1979). Zbl0524.32015
- S. Tajima and M. Uchida, Integration of the de Rham system associated with the resolution of a singularity (in Japanese), Sûrikaisekikenkyûsho Kôkyûroku 693 (1989), 41-68.
- S. Tajima and M. Uchida, Integral formula for the resolution of a plane curve singularity, Funkcial. Ekvac. 37 (1994), 229-239. Zbl0845.14018
- N. Takayama, An algorithm of constructing the integral of a module - an infinite dimensional analog of Grobner basis, in: Procedings of International Symposium on Symbolic and Algebraic Computation (eds. S. Watanabe and M. Nagata), ACM Press, New York, 1990, 206-211.